1. Health
Send to a Friend via Email

Discuss in my forum

Nancy Schimelpfening

Paxil Withdrawal Diary

By November 7, 2005

Follow me on:

One of our members was kind enough to share with me a diary she has been keeping of her experiences with Paxil withdrawal. While I do not believe the severity of her experience is typical, I do believe it is helpful to be aware that it can happen. It is very important to always taper off your medications gradually; and, if things don't feel right, let your doctor know right away.

Comments
December 28, 2006 at 9:11 pm
(1) Altostrata says:

I’m sure many, many people have that kind of “severe” withdrawal that only lasts a month.

I went through Paxil withdrawal hell for two years. I’ll probably never be completely recovered.

Study after study has shown Paxil, followed by Effexor and then Luvox and Zoloft, to have the worst withdrawal syndrome. It should be taken off the market.

Leave a Comment

Line and paragraph breaks are automatic. Some HTML allowed: <a href="" title="">, <b>, <i>, <strike>

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.